Unconstrained recursive importance sampling

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (3), pp.1029-1067
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00497551
Contributeur : Serena Benassù <>
Soumis le : lundi 5 juillet 2010 - 11:45:00
Dernière modification le : lundi 29 mai 2017 - 14:23:53

Identifiants

  • HAL Id : hal-00497551, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

V. Lemaire, G. Pagès. Unconstrained recursive importance sampling. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (3), pp.1029-1067. 〈hal-00497551〉

Partager

Métriques

Consultations de la notice

47